Goods Revenue Monotonicity in Combinatorial Auctions
We study a new monotonicity problem in combinatorial auctions called goods revenue monotonicity, which requires that the auctioneer earn no more revenue by dropping goods from the endowments. Although no mechanism satisfies goods revenue monotonicity together with strategy-proofness, efficiency, and participation even in the domain of substitute valuations, we find a restricted domain called per-capita goodsbidder submodular domain in which there exists a goods revenue monotone mechanism satisfying the above three conditions. The restriction is likely to be met when bidders’ valuations are similar. Finally, we provide a relation to the monopoly theory, and argue that per-capita goods-bidder submodularily is independent of the standard elasticity argument.
|Date of creation:||Oct 2013|
|Date of revision:|
|Contact details of provider:|| Phone: +81-42-580-8000|
Web page: http://www.econ.hit-u.ac.jp/
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Olszewski, Wojciech & Chung, Kim-Sau, 2007. "A non-differentiable approach to revenue equivalence," Theoretical Economics, Econometric Society, vol. 2(4), December.
- Laurent Lamy, 2010. "Core-selecting package auctions: a comment on revenue-monotonicity," International Journal of Game Theory, Springer, vol. 39(3), pages 503-510, July.
- repec:cup:cbooks:9780521551847 is not listed on IDEAS
- repec:cup:cbooks:9780521536721 is not listed on IDEAS
- Ausubel Lawrence M & Milgrom Paul R, 2002.
"Ascending Auctions with Package Bidding,"
The B.E. Journal of Theoretical Economics,
De Gruyter, vol. 1(1), pages 1-44, August.
- Kelso, Alexander S, Jr & Crawford, Vincent P, 1982. "Job Matching, Coalition Formation, and Gross Substitutes," Econometrica, Econometric Society, vol. 50(6), pages 1483-1504, November.
- Holmstrom, Bengt, 1979. "Groves' Scheme on Restricted Domains," Econometrica, Econometric Society, vol. 47(5), pages 1137-44, September.
When requesting a correction, please mention this item's handle: RePEc:hit:econdp:2013-13. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Digital Resources Section, Hitotsubashi University Library)The email address of this maintainer does not seem to be valid anymore. Please ask Digital Resources Section, Hitotsubashi University Library to update the entry or send us the correct address
If references are entirely missing, you can add them using this form.